I have been diagnosed to be having raised BP for last 5 months. it was diagnosed when I used to have flushing associated with numbness left ear and left face and tingling sensation on tongue. BP had huge variation. Initially doctors ruled out Phaeochromocytoma. Then they put me on simple anti hypertensive medicine. I was put on ramipril 2.5 which was titrated upwards to 5 and then amlodipine 5 mg added. My BP in the evening starts raising to 90 diastolic, which is ok but I become badly symptomatic with the starting of tingling in my left ear lobe, left face and my tongue. This makes me totally lethargic, listless and weak. Can some one help me Please?
Why I am getting these symptoms ?
Why these unilateral symptoms if Hypetension is a generalised disorder?
Am I not responding to the medication as variation of my BP is same as it was on ramipril 2.5 and now on ramipril 5 + amlodipine 5?
Should I go to some other group?
I was put on Labetolol also which produced significant side effects and I had to stop it
I was recently diagnosed as well and put on medication. Medication alone will not reduce your symptoms all together. I know, not comforting. For me it was a complete change in diet, habits, and time. I was not terrible overweight, but i drank too much, mainly on weekends, and was a light smoker for many years. Undoing this takes time. For others it could be hereditary or just plain lifestyle. In conjunction with your medication I would, drink more water, stay away from alcohol, cigarettes, salt, proceeded foods, products high in fat, and get plenty rest. Try to squeeze in a 30 min walk a day. If you are doing all of this than you should see the medication work better. Eventually, your pressure will stabilize, nut it will be a life long battle. Good luck!